Über wechselseitig affinparallele Flächen

W., Süß

Mathematische Zeitschrift (1932)

  • Volume: 34, page 158-160
  • ISSN: 0025-5874; 1432-1823

How to cite


Süß, W.,. "Über wechselseitig affinparallele Flächen." Mathematische Zeitschrift 34 (1932): 158-160. <http://eudml.org/doc/168305>.

author = {Süß, W.,},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry, Riemannian geometry, tensor analysis},
pages = {158-160},
title = {Über wechselseitig affinparallele Flächen},
url = {http://eudml.org/doc/168305},
volume = {34},
year = {1932},

AU - Süß, W.,
TI - Über wechselseitig affinparallele Flächen
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 158
EP - 160
KW - differential geometry, Riemannian geometry, tensor analysis
UR - http://eudml.org/doc/168305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.